Contrast-Induced Encephalopathy Following Transcatheter Aortic Valve Replacement: A Case Series

Research output: Contribution to journalArticlepeer-review

Abstract

Contrast-induced encephalopathy (CIE) is an idiopathic reaction following iodine-contrast dye administration in patients undergoing angiographic procedures. While it has been well-documented following coronary and carotid interventions, literature on CIE following transcatheter aortic valve replacement is limited. We report the multidisciplinary management of 3 patients with CIE following transcatheter aortic valve replacement.

Original languageEnglish
Article number101349
JournalJournal of the Society for Cardiovascular Angiography and Interventions
Volume3
Issue number5
DOIs
StateAccepted/In press - 2024

Keywords

  • aortic stenosis
  • encephalopathy
  • stroke
  • transcatheter aortic valve replacement

Fingerprint

Dive into the research topics of 'Contrast-Induced Encephalopathy Following Transcatheter Aortic Valve Replacement: A Case Series'. Together they form a unique fingerprint.

Cite this